American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70K40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gabriella Tarantello. Remarks on forced equations of the double pendulum type . Trans. Amer. Math. Soc. 326 (1991) 441-452. MR 1049620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. C. Lazer and P. J. McKenna. Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities . Trans. Amer. Math. Soc. 315 (1989) 721-739. MR 979963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1